MathSciNet Relay Station
MathSciNet bibliographic data
MR1469801 (98i:30011) 30C45 (30F45)
Ma, William; Minda, David Two-point distortion theorems for bounded univalent functions. Ann. Acad. Sci. Fenn. Math. 22 (1997), no. 2, 425–444.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement